Volume 37, Number 2
Previous Issue Next Issue

Seick Kim & Sungjin Lee


Ann. Appl. Math., 37 (2021), pp. 111-130.

Preview Purchase PDF 1722 22783 Abstract

Dong Li


Ann. Appl. Math., 37 (2021), pp. 131-290.

Preview Purchase PDF 1773 23851 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard